Central European Journal of Mathematics

, Volume 10, Issue 4, pp 1422–1441

Λ-modules and holomorphic Lie algebroid connections

Research Article

DOI: 10.2478/s11533-012-0065-z

Cite this article as:
Tortella, P. centr.eur.j.math. (2012) 10: 1422. doi:10.2478/s11533-012-0065-z


Let X be a complex smooth projective variety, and G a locally free sheaf on X. We show that there is a one-to-one correspondence between pairs (Λ, Ξ), where Λ is a sheaf of almost polynomial filtered algebras over X satisfying Simpson’s axioms and \( \equiv :Gr\Lambda \to Sym \bullet _{\mathcal{O}_X } \mathcal{G}\) is an isomorphism, and pairs (L, Σ), where L is a holomorphic Lie algebroid structure on \(\mathcal{G}\) and Σ is a class in F1H2(L, ℂ), the first Hodge filtration piece of the second cohomology of L.

As an application, we construct moduli spaces of semistable flat L-connections for any holomorphic Lie algebroid L. Particular examples of these are given by generalized holomorphic bundles for any generalized complex structure associated to a holomorphic Poisson manifold.


Holomorphic Lie algebroids Filtered algebras Universal enveloping algebra Lie algebroid connections Moduli spaces of flat connections Generalized holomorphic bundles 


14D20 16S30 

Copyright information

© Versita Warsaw and Springer-Verlag Wien 2012

Authors and Affiliations

  1. 1.Mathematical Physics SectorSISSATriesteItaly
  2. 2.Laboratoire Paul PainlevéUniversité Lille 1, Cité ScientifiqueVilleneuve D’Ascq CedexFrance

Personalised recommendations